Dual-modulation compensation for optical intensity modulator nonlinearities

Dye, S.P. and Gomes, N.J. (1996) Dual-modulation compensation for optical intensity modulator nonlinearities. Ieee Photonics Technology Letters, 8 (1). pp. 72-74. ISSN 1041-1135. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1109/68.475782

Abstract

A dual-modulation technique for the compensation of electrooptic intensity modulator nonlinearities is presented. Analysis, computer simulation, and experimental measurements demonstrate the feasibility of the technique, with an improvement of over 20 dB in the carrier to third-order intermodulation product being achieved. The technique is straightforward to implement and is much less sensitive to signal-level variations than other techniques that have been presented.

Item Type: Article
Subjects: T Technology > TK Electrical engineering. Electronics Nuclear engineering
Divisions: Faculties > Science Technology and Medical Studies > School of Engineering and Digital Arts
Depositing User: R.F. Xu
Date Deposited: 09 Jul 2009 13:59
Last Modified: 09 Jul 2009 13:59
Resource URI: http://kar.kent.ac.uk/id/eprint/19155 (The current URI for this page, for reference purposes)
  • Depositors only (login required):